# SDR A6WA2013021804666

- Difficulty date: February 8, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 26,481 hours, 25,012 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FIRESHIELD ON RIGHT LOWER CORE COLW LEADING EDGE.  INSTALLED DOUBLER ON TO RIGHT LOWER CORE COWL LEADING EDGE TRIM STRIP.
